SciELO - Scientific Electronic Library Online

 
vol.31 número2Polar topologies on sequence spaces in non-archimedean analysisUniform Convergence and the Hahn-Schur Theorem índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JIANG, Cui-Mei  y  FANG, Jin-Ming. Some separation axioms in L-topological spaces. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp. 125-147. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000200003.

In this paper, under the idea of L-Tq or sub-T0,we propose a set of new separation axioms in L-topological spaces, namely sub-separation axioms. And some of their properties are studied. In addition, the relation between the sub-separation axioms defined in the paper and other separation axioms is discussed. The results show that the sub-separation axioms in this paper are weaker than other separation axioms that had appeared in literature.

Palabras clave : L-topology; sub-separation axioms; sub-T^i1; sub-T2; sub-T21 ; sub-T3; sub-T4.

        · texto en Inglés     · pdf en Inglés